# SDR 2024FA0000509

- Difficulty date: July 9, 2024
- Submitted: July 22, 2024
- Operation: General aviation
- Aircraft: N336PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496140
- Aircraft time: 8,357 hours
- System (JASC): 3200 · Landing Gear System
- Part: Flange
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH PIPER SB1161D, CRACKING WAS DISCOVERED ON THE FLANGE IDENTIFIED BY THE SERVICE BULLETIN, ON THE LEFT WING. THE FLANGE WAS PART OF A PREVIOUSLY INSTALLED REPAIR KIT AND WAS NOT THE WING RIB'S ORIGINAL FLANGE. THE REPAIR KIT IS NOT AN ADEQUATE PERMANENT SOLUTION TO THE STRESSES CAUSING THE PART FAILURE/CRACKING.
